Bulletin of the American Mathematical Society

The existence and uniqueness of a simple group generated by $\left\{ {3,4} \right\}$ - transpositions

Jeffrey S. Leon and Charles C. Sims

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 83, Number 5 (1977), 1039-1040.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183539473

Mathematical Reviews number (MathSciNet)
MR0444765

Zentralblatt MATH identifier
0401.20009

Subjects
Primary: 20D05: Finite simple groups and their classification
Secondary: 20–04 20F05: Generators, relations, and presentations

Citation

Leon, Jeffrey S.; Sims, Charles C. The existence and uniqueness of a simple group generated by $\left\{ {3,4} \right\}$ - transpositions. Bulletin of the American Mathematical Society 83 (1977), no. 5, 1039--1040. http://projecteuclid.org/euclid.bams/1183539473.


Export citation

References

  • 1. B. Fischer, Finite groups generated by 3-transpositions. I, Invent. Math. 13 (1971), 232-246. MR 45 #3557.